Body Feels Chills, Bitter Mouth And Right Back Pain?

Hello, I want to ask, why after my kidney stone recurred, my body became hot and cold with a bitter mouth and lower right lumbago, even though 2 days ago my waist hurt when the kidney stone recurred on the left, then was there any effect from the medicine given, the medicine: ketolac rometamol and ranitidine

1 Answer:

Good afternoon, thank you for asking at HealthReplies.com. Complaints of the body feels hot and cold, the mouth feels bitter and the right back pain that you feel is not necessarily related to your previous history of kidney stones. These conditions can be completely new conditions, and occur because:

Urinary tract infection
Kidney infection
Inflammation of the intestine
Appendicitis
Muscle injury
Virus infection


Of course, it is not impossible that kidney stones are now forming in your right kidney. While the drugs you take function are drugs to relieve pain and lower stomach acid. It is likely that these drugs are not the cause because these drugs are generally given to pain complaints like what you are experiencing. Therefore, our advice is that you should check with your doctor again if the complaints persist. Later, supporting examinations will be carried out in the form of ultrasound, X-rays, and urine tests if needed. The handling will depend on the results of the examination.


Meanwhile, continue to take your medication according to the rules, drink lots of water, avoid spicy, sour, oily foods, coffee and tea, don't delay eating and also avoid stress and cigarette smoke. In addition, compress the painful area with a warm compress, and immediately consult the emergency room at the nearest hospital if the pain becomes unbearable. So, hopefully it answers your question.

: by

Related Question

Pain Under The Breast To The Left Shoulder?

Pain Under The Breast To The Left Shoulder?

(1 year ago)

Ass … I want to ask, I suddenly hurt at the bottom of the breast to the shoulder, but the skait is just one side … Exactly only the left side … I guess the diagno...

High Concern In 9-year-old Boys?

High Concern In 9-year-old Boys?

(1 year ago)

Dear good doctor, I have a 9-year-old boy, currently in 4th grade. My child since childhood has experienced high anxiety several times when faced with something that he felt was un...

A Nose That Bleeds After An Accident?

A Nose That Bleeds After An Accident?

(1 year ago)

Hello, I fell down the stairs about 1 meter, I was half a day free nose bleeding, guess “dangerous no yes, please answer me...

Leave a Reply

Your email address will not be published. Required fields are marked *